Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 79, NWS Springfield, MO

May 11, 2008Cedar County, Missouri

NWS Springfield, MO issued this river flood warning at May 11, 2008, 10:22 AM CDT for Cedar County, Missouri. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
May 11, 2008, 10:22 AM CDT (15:22 UTC)
Expired
May 12, 2008, 9:11 AM CDT
In force
23 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Cedar County, MO

The radar

The Springfield radar (KSGF), 68 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sac River near Caplinger Mills (CMZM7).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06919900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KSGF 111522
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1022 AM CDT SUN MAY 11 2008


...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...

  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY.
  
.OUTPUT FROM THE UPSTREAM DAM WILL PRODUCE FLOODING ALONG THE RIVER
THROUGH TONIGHT. 

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC039-120322-
/O.NEW.KSGF.FL.W.0079.080511T1522Z-080513T1120Z/
/CMZM7.1.ER.080511T0745Z.080511T1800Z.080512T1120Z.NO/
1022 AM CDT SUN MAY 11 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WARNING FOR 
  THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 AM SUNDAY THE STAGE WAS 17.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.0 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$

HATCH
3 follow-up statements
000 
WGUS83 KSGF 111936
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 PM CDT SUN MAY 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY 

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-121036-
/O.EXT.KSGF.FL.W.0070.000000T0000Z-080513T0600Z/
/HTNM7.1.ER.080508T0346Z.080510T0900Z.080512T0600Z.NO/
236 PM CDT SUN MAY 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM SUNDAY THE STAGE WAS 41.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

MOC217-121036-
/O.EXT.KSGF.FL.W.0074.000000T0000Z-080513T1410Z/
/NVDM7.1.ER.080508T1100Z.080510T0230Z.080512T1410Z.NO/
236 PM CDT SUN MAY 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM SUNDAY THE STAGE WAS 22.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC039-121035-
/O.EXT.KSGF.FL.W.0079.000000T0000Z-080513T0448Z/
/CMZM7.1.ER.080511T0745Z.080511T1500Z.080512T0448Z.NO/
236 PM CDT SUN MAY 11 2008

THE FLOOD WARNING CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:45 PM SUNDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.
* IMPACT...AT 19.0 FEET...MODERATE FLOODING BEGINS AT THE GAGE SITE.

$$
000 
WGUS83 KSGF 120109
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
809 PM CDT SUN MAY 11 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY 
  MARMATON RIVER NEAR NEVADA AFFECTING VERNON COUNTY 
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-121609-
/O.EXT.KSGF.FL.W.0070.000000T0000Z-080513T0935Z/
/HTNM7.1.ER.080508T0346Z.080510T0900Z.080512T0935Z.NO/
809 PM CDT SUN MAY 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SUNDAY THE STAGE WAS 41.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW.
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

MOC217-121608-
/O.EXT.KSGF.FL.W.0074.000000T0000Z-080513T1831Z/
/NVDM7.1.ER.080508T1100Z.080510T0230Z.080512T1831Z.NO/
809 PM CDT SUN MAY 11 2008

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE MARMATON RIVER NEAR NEVADA.
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SUNDAY THE STAGE WAS 22.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EARLY AFTERNOON.
* IMPACT...AT 22.0 FEET...FLOOD WATERS BEGIN TO IMPACT THE COUNTY 
  ROAD, WEST OF NEVADA, AT THE GAGE SITE. 

$$

MOC039-121608-
/O.EXT.KSGF.FL.W.0079.000000T0000Z-080513T0600Z/
/CMZM7.1.ER.080511T0745Z.080511T1500Z.080512T0600Z.NO/
809 PM CDT SUN MAY 11 2008

...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* UNTIL LATE MONDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM SUNDAY THE STAGE WAS 16.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. 

$$
000 
WGUS83 KSGF 121411
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 AM CDT MON MAY 12 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  LITTLE OSAGE RIVER NEAR HORTON AFFECTING VERNON COUNTY
  SAC RIVER NEAR CAPLINGER MILLS AFFECTING CEDAR COUNTY

.HEAVY RAINFALL THAT OCCURRED LAST WEEK...AND THE CONTINUED RUNOFF
OVER THE WEEKEND...SLOWLY DECREASED AND LET RIVER LEVELS FALL BELOW
FLOOD STAGE THIS MORNING. HEAVY RAINFALL IS LIKELY TUESDAY
THROUGH THURSDAY OF THIS WEEK WHICH MAY CAUSE ADDITIONAL RISES IN
AREAL STREAMS...CREEKS AND RIVER. PLEASE MONITOR FUTURE RAINFALL
AMOUNTS AND POSSIBLE WARNINGS LATER THIS WEEK. 

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=SGF (ALL LOWER CASE)

MOC217-121441-
/O.CAN.KSGF.FL.W.0070.000000T0000Z-080513T0935Z/
/HTNM7.1.ER.080508T0346Z.080510T0900Z.080512T1249Z.NO/
911 AM CDT MON MAY 12 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE OSAGE RIVER NEAR HORTON.
* AT 8:45 AM MONDAY THE STAGE WAS 40.9 FEET. 
* FELL BELOW FLOOD STAGE AT  7:49 AM MONDAY.
* FLOOD STAGE IS 41.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 37.1 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 41.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE 
  WHICH MAINLY AFFECTS LOW LYING AREAS, AND FARMLAND ALONG THE LITTLE
  OSAGE RIVER BASIN.  

$$

MOC039-121441-
/O.CAN.KSGF.FL.W.0079.000000T0000Z-080513T0600Z/
/CMZM7.1.ER.080511T0745Z.080511T1500Z.080512T0313Z.NO/
911 AM CDT MON MAY 12 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE SAC RIVER NEAR CAPLINGER MILLS.
* AT 8:45 AM MONDAY THE STAGE WAS 14.2 FEET. 
* FELL BELOW FLOOD STAGE AT 10:13 PM SUNDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.3 FEET BY TOMORROW
  MORNING.
* IMPACT...AT 16.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE, 
  AND THE CAMPGROUND AT CAPLINGER MILLS BEGINS TO FLOOD. 

$$

JLT

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 11, 6:28 AM CDT, 3 hours 54 minutes earlier.

Area forecast discussion, May 11, 6:28 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 AM CDT SUN MAY 11 2008

...UPDATE TO AVIATION...

.DISCUSSION...

CURRENTLY...THE STRONG STORM SYSTEM THAT BROUGHT SEVERE WEATHER TO
THE AREA ON SATURDAY AFTERNOON AND EVENING...HAS PUSH OF TO THE
EAST. AN AREA OF STRONG LOW PRESSURE IS LOCATED OVER NORTHEAST
MISSOURI WITH BUILDING INTO THE CENTRAL PLAINS. THIS HAS HAS
RESULTED IN A TIGHT PRESSURE GRADIENT TO DEVELOP...WITH GUSTY
NORTHWEST WINDS OCCURRING ACROSS THE AREA.

THE GUSTY NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY TIME HOURS
TODAY...AS THE AREA REMAINS BETWEEN STRONG LOW PRESSURE TO THE
EAST AND HIGH PRESSURE TO THE WEST. A STRONG LOW LEVEL JET WILL
ALSO BE IN PLACE...WITH SOME OF THESE STRONGER WINDS MIXING TO THE
SURFACE. WINDS WILL GENERALLY BE 20 TO 30MPH WITH GUST TO 40MPH.
THE STRONGER WINDS WILL OCCUR OVER THE EASTERN PORTIONS OF THE
CWA...AS THESE AREAS WILL BE CLOSER TO THE SURFACE LOW PRESSURE.
HOWEVER...THE WINDS OUT WEST WILL BE NEAR ADVISORY CRITERIA FOR A
FEW HOURS THIS MORNING...BEFORE THEY WEAKEN SLIGHTLY AS HIGH
PRESSURE BEGINS TO BUILDS TOWARDS THE REGION. EVEN THOUGH THE WINDS WILL
WEAKEN SOME...BREEZY CONDITIONS CAN BE EXPECTED THROUGH OUT THE
DAY INTO THE EVENING HOURS ACROSS THESE AREAS. BY THIS EVENING THE
HIGH PRESSURE WILL BUILD FAR ENOUGH THAT WINDS SHOULD WEAKEN.
WILL CONTINUE THE WIND ADVISORY THROUGH 7 PM THIS EVENING...AND
WILL LET THE DAY SHIFT CANCEL COUNTIES TO THE WEST AS THE WINDS
WEAKEN THERE.

ALSO THIS MORNING...AREAS ACROSS CENTRAL MISSOURI WILL CONTINUE TO  SEE
SOME LIGHT RAIN WRAPPING AROUND THE LOW. THE RAIN WILL BE LIGHT
WITH JUST A TRACE TO A FEW HUNDREDTHS OF AN INCH EXPECTED. THIS
ACTIVITY SHOULD MOVE OUT OF THE AREA BY LATE THIS MORNING.

MUCH COOLER TEMPERATURES CAN BE EXPECTED TODAY...AS A MUCH COLDER
AIRMASS IS PULLED INTO THE AREA. 850MB TEMPERATURES WILL ONLY BE
AROUND THE ZERO DEGREE C WHICH ACCORDING TO CONDITIONAL
CLIMATOLOGY...WILL ONLY RESULT IN HIGHS IN THE MIDDLE 50S TO THE
LOWER 60S. AS HIGH PRESSURE BUILDS IN TONIGHT WINDS SHOULD BECOME
LIGHT...WHICH WILL RESULT IN TEMPERATURES COOLING INTO THE LOWER
40S...WITH SOME LOCATIONS EVEN COOLING INTO THE UPPER 30S. AT
THIS TIME IT APPEARS THAT THE WINDS AND TEMPERATURES SHOULD
REMAIN JUST HIGH/WARM ENOUGH TO LIMIT FROST POTENTIAL TONIGHT. THE
COOL TEMPERATURES SHOULD OCCUR ACROSS CENTRAL MISSOURI.

THE COOL DOWN WILL BE SHORT LIVED AS UPPER LEVEL RIDGE BUILDS INTO
THE AREA TO START THE WORK WEEK. 850MB TEMPERATURES WILL WARM BACK
INTO THE MIDDLE TEENS...WHICH WILL RETURN HIGHS IN THE 70S FOR
MONDAY AND TUESDAY. ANOTHER STORM SYSTEM WILL TAKE SHAPE ACROSS
THE CENTRAL PLAINS TUESDAY...BRINGING SEVERAL CHANCES FOR RAIN
INTO THE START OF THE WORK WEEK. GULF MOISTURE SHOULD RETURN TO
THE AREA OVER THE SECOND HALF OF THE WORK WEEK...WITH DEWPOINTS
INCREASING BACK TO THE UPPER 50S TO THE 60S. THIS WILL SUPPORT
THUNDERSTORMS ON TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA.
AT THIS TIME IT APPEARS THAT THE BETTER SEVERE POTENTIAL WILL STAY
SOUTH OF THE AREA...WHERE MORE MOISTURE AND INSTABILITY WILL BE
PRESENT.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...WINDS WILL BE THE MAIN AVIATION HAZARD TODAY.
STRONG AREA OF LOW PRESSURE WILL CONTINUE TO SHIFT EAST INTO THE
OHIO VALLEY TODAY WITH STRONG PRESSURE GRADIENT OVER THE FORECAST
AREA. MIXING OF HIGHER WINDS FROM ABOVE WILL CAUSE SOME GUSTS TO
REACH 30 TO 35 KTS AT TIMES THIS MORNING. GRADIENT WILL GRADUALLY
RELAX BY LATER THIS AFTERNOON AND WINDS SHOULD DIMINISH. HIGH
PRESSURE WILL MOVE OVERHEAD THIS EVENING AND WINDS SHOULD BECOME
LIGHT AND VARIABLE.

SOME STRATUS WILL AFFECT SGF TERMINAL LOCATION THIS MORNING WITH
CEILINGS FROM 2500 TO 3500 FEET. STRATUS SHOULD EXIT TO THE EAST
BY MID MORNING WITH A CLEAR SKY EXPECTED THIS AFTERNOON.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 11, 5:04 AM CDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
504 AM CDT SUN MAY 11 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
504 AM CDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

 WINDS WILL CONTINUE TO BE STRONG AND GUSTY FROM THE WEST-NORTHWEST
 IN EXCESS OF 40 MPH AT TIMES TODAY. AS AN AREA OF STRONG LOW
 PRESSURE EXITS THE REGION TO THE EAST AND AN AREA OF HIGH
 PRESSURE BUILDS IN FROM THE WEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY AS ANOTHER
 STORM SYSTEM AFFECTS THE AREA. AT THIS TIME SEVERE WEATHER IS NOT
 EXPECTED WITH THIS ACTIVITY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 11, 7:37 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
737 AM CDT SUN MAY 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             3 NE MONETT             36.95N 93.89W
05/10/2008  E0.88 INCH       LAWRENCE           MO   PUBLIC

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:08 PM CDTTornado WarningSGFTaney52 min
May 10, 7:10 PM CDTSevere Thunderstorm WarningSGFBarry16 min
May 10, 7:19 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster41 min
May 10, 7:35 PM CDTAreal Flood AdvisorySGFChristian, Douglas, Ozark, Taney, Wright3 hr
May 10, 7:44 PM CDTSevere Thunderstorm WarningSGFDouglas, Texas, Wright50 min
May 10, 7:59 PM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 10, 8:32 PM CDTSevere Thunderstorm WarningSGFHowell24 min
May 10, 8:41 PM CDTAreal Flood AdvisorySGFHowell, Oregon, Shannon5 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.